# SDR VNAA2009112400005

- Difficulty date: November 21, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 12,785 hours, 13,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0719
- Condition: Failed
- Location: Cockpit
- Part time: 1,204 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLAP FAIL AMBER CAUTION MESSAGE IN FLT OCCURRED WHEN SELECTING FLAPS TO 20 DEG FLAPS FAIL AT 8 DEG.  AIRCRAFT LANDED IN PHL WITHOUT INCIDENT.  MAINTENANCE PERFORMED FAULT ISOLATION OF FLAP SYSTEM USING THE AIRCRAFT FAULT ISOLATION MANUAL.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL LEVER PER THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
